MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-03
Medical Device Problem Codes Unable to Obtain Readings (1516); High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one used.List #42801-03, transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip; lot #13409114.10/12/2023 the reported complaint of inaccurate readings was confirmed on the returned sample.No visual anomalies were observed.The transpac was electrically tested, and a wave form was able to be zeroed with the waveform beyond the specifications.Further, a bend and twist test was conducted on the cable and a pivot test was completed on the boot and interruptions were observed on the monitor.The transducer is a vendor purchase part.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip where it was reported the product was being used to transduce an arterial line pressure for a patient and was initially providing a reading, then for no apparent reason stopped providing a reading.They troubleshot the line, re-zeroed, checked the catheter, but were unable to produce any values.They then were able to successfully use a different set of tubing to obtain a reading.There was no adverse event, and no one was harmed as a result of the reported event.Investigation was completed, the transpac was electrically tested, and a wave form was able to be zeroed with the waveform beyond the specifications.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18357829
Report Number9617594-2023-01179
Device Sequence Number6923935
Product Code DRS
UDI-Device Identifier00887709120655
UDI-Public(01)00887709120655(17)251101(10)13409114
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number42801-03
Device Lot Number13409114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE CATHETER, UNK MFR
Patient SexUnknown